Seminar Launch of SS 638: 2018 (formerly CP 5) on Code of Practice for Electrical Installations and SS 650: 2019 Parts 1 & 2 (formerly CP 88 Parts 1 & 2) on Code of Practice for Temporary Electrical Installations

I am pleased to inform you that the Seminar Launch of SS 638: 2018 (formerly CP 5) and SS 650: 2019 Parts 1 & 2 (formerly CP 88 Parts 1 & 2) will be held as follows:

Date: 27 September 2019 (Friday)

Time : **2.00 to 5.00 pm**

Venue : Stephen Riady Auditorium @ NTUC

1 Marina Boulevard #07-01 Singapore 018989

Organised by the Singapore Standards Council together with Enterprise Singapore, the Seminar Launch of SS 638: 2018 (formerly CP 5) and SS 650: 2019 Parts 1 & 2 (formerly CP 88 Parts 1 & 2) provides a platform for the industry to be informed of the key changes and requirements of these three Singapore Standards.

The SS 638: 2018 (formerly CP 5) and SS 650: 2019 Parts 1 & 2 (formerly CP 88 Parts 1 & 2) are mandatory requirements under the Electricity (Electrical Installations) Regulations in Singapore. The standards set out the safety rules and wiring practices that shall be observed in carrying out low voltage design, operation and maintenance works by persons or parties involved, such as licensed electrical workers, electrical contractors, consultant firms, testing companies, supervisors and workers engaged for electrical wiring and fitting works, etc. The aim is to ensure safety, especially from electric shock and fire in the use of electricity. The implementation of these standards has helped to reduce the number of electrocution and fire incidents in the use of electricity occurring over the years.

Key Highlights:

In-depth sharing of key changes in the SS 638 : 2018 (formerly CP 5) and SS 650 : 2019 Parts 1 & 2 (formerly CP 88 Parts 1 & 2) which includes the following:

- Regulatory Framework
- Overview of SS 638: 2018 and SS 650: 2019 Parts 1 & 2
- Protection for Safety
- Selection and Erection of Equipment
- Special Installations or Locations Particular Requirements

Join us to learn more about the new SS 638: 2018 and SS 650: 2019 Parts 1 & 2 with our experienced panel of experts and how to implement the new requirements in your industry.

<u>Registration Fees</u> are as the following four options:

- 1) Seminar registration with SS 638: 2018 : S\$126.15 (including GST) (This registration comes with a copy of SS 638: 2018)
- 2) Seminar registration with SS 650: 2019 Parts 1 & 2 : S\$73.45 (including GST) (This registration comes with a copy of SS 650 Part 1: 2019 and a copy of SS 650 Part 2: 2019)
- 3) Seminar registration with SS 638: 2018 and SS 650: 2019 Parts 1 & 2: \$\$199.60 (including GST) (This registration comes with a bundled SS 638: 2018 and SS 650: 2019 Parts 1 & 2)

^{*}Please see seminar programme attached above.

4) Exchange of SS 638 : 2018 : No registration fee to seminar

(This exchange is for a new copy of SS 638 : 2018 with better colour quality in Annex B(L) on Revised cable colour code and some minor editorial edits in the standard)

IMPORTANT NOTE: Hardcopy of SS 638: 2018 purchased earlier MUST be brought along for this exchange and to gain entry to the seminar. Exchange and entry to the seminar will not be allowed if you did not bring along the SS 638: 2018 which you had purchased earlier.

<u>Closing Date for Registration</u>: 24 September 2019

Registration Website: https://gems.gevme.com/SS638_SS650

Important Notes:

- Registration is on a first-come-first-served basis.
- Only payment through the online registration is accepted.
- There will be no walk-in registration during the event.
- PDU points for PE and IES <u>must</u> be done at point of online registration.

Email ID

[3S-id=09e0f6b8-8545-42ad-a38f-bcebe08749de:e5758c33]

Programme of SS 638: 2018 and SS 650: 2019 Parts 1 & 2 Seminar Launch

Date: 27 September 2019 (Friday)

Time: 2.00 to 5.00 pm

Venue: Stephen Riady Auditorium @ NTUC

	venue: Stephen Klady Auditorium @ NTOC
Time	Event
1.00 pm	Registration and Sales of SS 638: 2018 and SS 650: 2019 Parts 1 & 2
2.00 pm	Welcome Address and Overview of the Singapore Standardisation Programme (10 mins)
	Er. Peter Leong
	Chairman, Electrical & Electronic Standards Committee
	Managing Director, SP Training and Consultancy Company
	Principal, Singapore Institute of Power and Gas
2.10 pm	Regulatory Framework and Overview of SS 650 : 2019 Parts 1 & 2 (15 mins)
	Er. Tan Hak Khoon
	Chairman, Technical Committee on Power System and Utilisation
	Co-Convenor, Working Group on Electrical Installations
	Principal Specialist, Inspectorate Department, Industry Regulation Division, Energy Market Authority
2.25 pm	Overview of SS 638 : 2018 (20 mins)
	Er. Peter Toi
	Co-Convenor, Working Group on Electrical Installations
	Board Member, Beca Carter Hollings & Ferener (S.E. Asia) Pte Ltd
2.45 pm	Key Changes in SS 638 : 2018 – Part 4: Protection for Safety (20 mins)
	Er. Lim Say Leong
	Chairman, Technical Committee on Electrical & Electronic Products
	Member, Working Group on Electrical Installations Technical Director, Sunlight Electrical Pte Ltd
3.05 pm	Key Changes in SS 638 : 2018 – Part 5: Selection and Erection of Equipment (20 mins)
	Er. Tan Chong Poh
	Dy Chairman, Technical Committee on Power System & Utilisation
	Senior Principal Engineer, Electrical Installation Section, SP Group
3.25 pm	Tea Break, Networking and Visiting Exhibition Booths (30 mins)
3.55 pm	Key Changes in SS 638 : 2018 – Part 7: Special Installations or Locations Particular Requirements (30 mins)
	Er. Chan Chee Hin
	Member, Working Group on Electrical Installations
	Senior Advisor, School of Engineering, Ngee Ann Polytechnic

4.25 pm	Panel Discussion (35 mins)
	Moderator: Er. Peter Leong Chairman, Electrical & Electronic Standards Committee
5.00 pm	End of Seminar